MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 9/9/2021 it was reported by sales representative via email that an ar-1317ft suture anchor, nano corkscrew® ft, ti, w 3-0 f was missing anchor from the inserter.This was discovered during a procedure but package was never opened or used on patient.Additional information received 9/9/2021 device was no needed in the case and will be returned to our facility.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.Device was received: ar-1317ft batch 11576495, packaged.Observation revealed that the implant on the tip of the device was separated from the tip inside the package.The cause of this event is related to ncr-09986.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19255786
Report Number1220246-2024-02857
Device Sequence Number6590643
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public00888867276703
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number11576495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown